# SDR FDEA201208183074

- Difficulty date: August 18, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,937 hours, 20,798 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR WILL NOT CLOSE OR OPEN.   APPEARS TO HAVE JUMPED OFF A ROLLER.   REMOVED SLIDE PACK COVER FROM L1 DOOR.  FOUND GIRT            BAR SLIDER NOT COMPLETELY CLEAR OF AFT FLOOR FITTING.  FOUND ONCE GIRTBAR WAS FREED,  THE MODE SELECTOR WAS FULLY DISARMED WITH DOOR PARTIALLY OPEN CAUSING DOOR TO BIND DUE TO GIRT BAR.  OPENED AND CLOSED DOOR SEVERAL TIMES DOOR OPS NORMAL PER MM 52-11-00-2. CHECKED GIRT BAR PER MM 52-11-25-5.  GIRT BAR ARMS AND DISARMS NORMAL.
